Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Generalized Euler constants for arithmetical progressions
HTML articles powered by AMS MathViewer

by Karl Dilcher PDF
Math. Comp. 59 (1992), 259-282 Request permission

Abstract:

The work of Lehmer and Briggs on Euler constants in arithmetical progressions is extended to the generalized Euler constants that arise in the Laurent expansion of $\zeta (s)$ about $s = 1$. The results are applied to the summation of several classes of slowly converging series. A table of the constants is provided.
References
Similar Articles
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Math. Comp. 59 (1992), 259-282
  • MSC: Primary 11Y60; Secondary 11M20, 65B10, 65B15
  • DOI: https://doi.org/10.1090/S0025-5718-1992-1134726-5
  • MathSciNet review: 1134726